Lenses and asymptotic midpoint uniform convexity

S. J. Dilworth, Denka Kutzarova, N. Lovasoa Randrianarivony, J. P. Revalski, N. V. Zhivkov

Research output: Contribution to journalArticlepeer-review


We introduce a new isometric geometric property, namely asymptotic midpoint uniform convexity and investigate its connection to similar asymptotic properties.

Original languageEnglish (US)
Pages (from-to)810-821
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Apr 15 2016


  • AMUC
  • Asymptotic geometry
  • Asymptotic moduli
  • Uniform convexity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Lenses and asymptotic midpoint uniform convexity'. Together they form a unique fingerprint.

Cite this